MAUDE Adverse Event Report: DEPUY INTERNATIONAL LTD. 8010379 SIGMA HP 3DEG RT CUT BLK; RESECTION BLOCKS/DEVICES

DEPUY INTERNATIONAL LTD. 8010379 SIGMA HP 3DEG RT CUT BLK; RESECTION BLOCKS/DEVICES
Catalog Number 950501225
Medical Device Problem Code Device Issue (2379)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/22/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Der states that the scrub tech was unable to connect the cutting block to the tibial alignment jig.No surgical delay.All pieces were retrieved.
 
Additional Manufacturer Narrative
Product complaint #
=
> pc-(b)(4).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : examination of the returned device confirmed the reported event.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate. .
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: examination of the returned device confirmed the reported event.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history review: null if information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate. .

Brand Name
SIGMA HP 3DEG RT CUT BLK
Common Device Name
RESECTION BLOCKS/DEVICES
Manufacturer (Section D)
DEPUY INTERNATIONAL LTD. 8010379
st. anthony's rd
leeds LS11 8 DT
UK  LS11 8 DT
MDR Report Key7247099
Report Number1818910-2018-52896
Device Sequence Number11066620
Product Code NJL
UDI-Device Identifier10603295225300
UDI-Public10603295225300
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 01/22/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number950501225
Device Lot NumberPG0208
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/05/2018
Initial Date Received by Manufacturer 01/22/2018
Supplement Date Received by Manufacturer02/06/2018
08/31/2018
10/05/2018
Initial Report FDA Received Date02/07/2018
Supplement Report FDA Received Date02/16/2018
09/07/2018
10/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1